# SDR 96ZZZX4912

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 50198A
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STL - FLT 247 - AFTER TAKEOFF, GALLEY COFFEEMAKER EMITTED SMOKE AND NOXIOUS FUMES.  TURNED OFF GALLEY.  FOUND COFFEEMAKER SOLENOID MALFUNCTIONING.  REPLACED COFFEEMAKER, MFG P/N 50198A.  GALLEY AND COFFEEMAKER OPERATION CHECK NORMAL.  CHECK C - 8-21-96 - STL.
